A 55-year-old female asked:
Disclaimer

can statin use cause costa chronditis?

1 doctor answer
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Not likely: Usually muscle aches.
Answered on Mar 26, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
statins: Sometimes creatine phosphokinase levels are elevated in people taking statins. Some people having statin related muscle pains get relief from creatine ... Read More
A 29-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Not generally.: Statins and antidiabetic meds are not generally associated with palpitations. Very high ( uncommon) or low blood sugars ( more common) could cause pal ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Christopher White
43 years experience Cardiology
No: There is no credible evidence that statins cause memory loss. It is an "urban legend". The evidence supports statins are amazing drugs at lowering c ... Read More
A 50-year-old female asked:
Dr. Marvin Den
45 years experience Internal Medicine
Combination: It may be a combination of factors. Discuss with your pcp. He may suggest some other tests, including an ultrasound of your liver.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month